教師資料查詢 | 類別: 期刊論文 | 教師: 聶建中 NIEH, CHIEN-CHUNG (瀏覽個人網頁)

標題:Nonlinear short-run adjustments in US stock market returns
學年
學期
出版(發表)日期2008/07/01
作品名稱Nonlinear short-run adjustments in US stock market returns
作品名稱(其他語言)
著者Chang, Tsangyao; Yang, Ming-jing; 聶建中; Nieh, Chien-chung; Chiu, Chi-chen
單位淡江大學財務金融學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Applied Financial Economics 18(13), pp.1075-1083
摘要Using the considerably powerful nonparametric cointegration tests proposed by Bierens (1997, 2004), we do not find any evidence indicative of the existence of rational bubbles in the US stock market during the long period of 1871 to 2002. In addition, with the application of a logistic smooth transition error-correction model designed to detect the nonlinear short-run adjustments to the long-run equilibrium, we also obtain substantial empirical evidence in favour of the so-called noise trader models where arbitrageurs are reluctant to immediately engage in trading when stock returns deviate insufficiently from their fundamental value.
關鍵字
語言英文
ISSN0960-3107
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!